# SDR 20000406SH027

- Difficulty date: December 23, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Part serial: 00158
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR FAILS TEST AND HUNTS (RUNAWAY TEST).  REMOVED AND REPLACED.  (X)
